# SDR ASAA11510846

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 16,519 hours, 5,089 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 22159151
- Condition: Separated
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND FLIGHT DECK TEMP CONTROLLER WILL NOT SUPPLY COLD AIR TO FLIGHT DECK.  FULL COLD SELECTION ONLY SENDS 31 C AIR SUPPLY DUCK.  FOUND DUCT CLAMP OFF AND DUCT SEPARATED AT RECIRCULATION FAN LEFT A/C BAY.  CLAMP DAMAGED.  DUCT ASSY GOUGE AT FLANGE NECK IS .015" DEEP OUT OF LIMITS PER CMM 36 10 03 PAR E (2).  REMEASURED FLANGE WEAR AREA UTILIZING SMART SCOPE DEPTH IS .006 DEEP.  INSTALLED SERVICEABLE COMPRESSOR OUTLET DUCT AND NEW ELBOW DUCT.  REPLACED DAMAGED CLAMP REF MM 21 51 04 400 802 002 STEP H.  OPS AND LEAK CHECK GOOD TEST PASSED REF MM 21 51 04 400 802 002 STEP I.  COLD AIR SUPPLY CHECKS GOOD.
